MathSciNet Relay Station
MathSciNet bibliographic data
MR1988532 35J60 (35B20)
Dancer, E. N.; Du, Yihong; Ma, Li Asymptotic behavior of positive solutions of some elliptic problems. Pacific J. Math. 210 (2003), no. 2, 215–228.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement